# SDR FDEA201111144911

- Difficulty date: November 14, 2011
- Submitted: December 13, 2011
- Operation: Air carrier
- Aircraft: N940FD
- Make and model: Boeing 757236
- Aircraft serial: 24772
- Aircraft time: 61,638 hours, 18,696 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 780 S4-10l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE EXTERIOR SKIN BS 780 FROM S4-10L SCRATCHED WITH DEPTHS UP TO 0.0021" WITH OTHER AREAS UP TO 0.0019".   R & R IAW SRM 51-40-02, REV 104. REPAIR IS CLASSIFIED AS MAJOR.
